Aa
A
A
A
Close
ADD / ADHD Community
3.38k Members
Avatar universal

Muscle pain due to Vyvanse overdose

I have recently had muscle pain, tenderness, and stiffness in my calfs due to an accidental overdose of vyvanse. i realize this is a known side effect to an overdose of this medication, but i was just wondering how long it could last, or if it could cause other medical conditions.
1 Responses
189897 tn?1441130118
COMMUNITY LEADER
    Hopefully by now you are feeling fine.  In reviewing the literature I really couldn't find any thing that was isolated to the calfs.  Typically, muscle tremors involved many more muscles than that.  Makes me wonder if you did a lot of walking or running recently?  
Have an Answer?
Top Children's Development Answerers
189897 tn?1441130118
San Pedro, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Yummy eats that will keep your child healthy and happy
What to expect in your growing baby
Is the PS3 the new Prozac … or causing ADHD in your kid?
Autism expert Dr. Richard Graff weighs in on the vaccine-autism media scandal.
Could your home be a haven for toxins that can cause ADHD?